# SDR ASAA2013052295256

- Difficulty date: May 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Beam
- Part number: 311A151912
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON FAN COWL SUPPORT BEAM INBD CHORD CHAFED.  ACFT GROUNDED. REPAIRED NR 1 ENG PYLON INBD FAN COWL SUPPORT BEAM IAW ASA EA NR 400 54EA 10557.
